# SDR SWAA2024121873670

- Difficulty date: December 3, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK BETWEEN STA 727C AND STA727D LT SIDE AT PASSENGER CABIN(1EA) 2024-748145<[01] REPLACED BATTERY PACK BETWEEN STA 727C AND STA727D LT SIDE AT PASSENGER CABIN(1EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS OK.;[02] CERTIFIED CORRECTIVE ACTION STEP 1
